# SDR HALA0800606

- Difficulty date: May 27, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 10,587 hours, 26,117 cycles
- Engine: Rroyce BR700715A130
- Engine time: 7,985 hours, 19,766 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: BRH10305
- Condition: Failed
- Location: Lt Engine
- Part time: 13,301 hours, 7,985 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HEARD A LOUD BANG ON TAKEOFF.  N1 & N2 SEIZED ON NR 1 ENGINE.  NR 1 ENGINE WAS REMOVED AND REPLACED.   LPT 3 BLADE EXHIBITED SIGNS OF FATIGUE IN THE SHANK NECK AND RELEASED BELOW PLATFORM RESULTING IN THE FAILURE OF THE REMAINING LPT3 TURBINE BLADES.  (S)
